# SDR RRXA11417

- Difficulty date: July 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 5758878
- Condition: Corroded
- Location: Fs 1040 L36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND LWR CARGO COMPT C-PIT ATTACH ANGLE CORRODED AT STA 1040 L36.  *** CORRECTIVE ACTION *** REPAIRED FRAME IAW 8110-3 APPROVED DHSK 873-510
